Top
10
Doctor insights on: Are There Any Meds To Help Lower The Loudness Of Tinnitus

Share
1

1
Are there any meds to help lower the loudness of tinnitus?

Are there any meds to help lower the loudness of tinnitus?

OMM: Cranial osteopathic manipulation can be quite effective in treating tinnitus. By manipulating cranial bones and varying the tensions on the dural membranes and tension on the auditory nerve (cranial nerve 8), much can be done to help with tinnitus. I (medical student dave miller) have certainly benefited from this treatment. It is a specialized skill so you might have to hunt to find a doc. ...Read more

Dr. Jeffrey Bassman
581 doctors shared insights

Ringing In Ears (Definition)

Ringing in the ears (tinnitus) is a symptom in which a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more


2

2
Could a heart drug cause tinnitus?

Could a heart drug cause tinnitus?

Yes: Sdpirin is the one that most immediately comes to mind...Rare side effect but it can happen. ...Read more

3

3
Any upcoming and anticipated scientific breakthroughs to decrease tinnitus?

Any upcoming and anticipated scientific breakthroughs to decrease tinnitus?

Tinnitus: The most common cause of tinnitus is hearing loss. No medicines have been shown to help, but the severity can be lessened with masking the noise (background noise), using a hearing aid (if indicated) and trying biofeedback. Tinnitus can also be from medicines, stress, rarely rumors or irregular blood flow in the head. ...Read more

5

5
Have to take 40mg of Claravis twice a day for acne. What is the chances of developing Tinnitus on it? Are there ways to prevent it while taking med?

Have to take 40mg of Claravis twice a day for acne. What is the chances of developing Tinnitus on it? Are there ways to prevent it while taking med?

Not much chance: It is not certain that this med causes tinnitus or hearing loss, but if you experience this, stop Claravis and see an ENT. The risk is low. How long on it? Usual course is to take with food and to continue to a total of 5 months. Regular side effect, which lasts only a week after completion, is dry lips. Use vaseline, Aquaphor, chapstick. You may need vaseline inside your nose. DO NOT GET PREGNANT ...Read more

7

7
Do any of those supplements for tinnitus work? (had audiology assessment to confirm, they only suggested masking) sx's x7 years from noise or meds?

Do any of those supplements for tinnitus work? (had audiology assessment to confirm, they only suggested masking) sx's x7 years from noise or meds?

Enzymes, Neuromics &: While this is a challenging problem that some docs consider incurable, there are many treatments that may help. Garry gordon md reports great results with homeopathy & the use of proteolytic enzymes pioneered by dr. Schedler in germany- see http://fight4yourhealth.Com/answers/tinnitus. Consider neuromics, a device that uses customized sounds to desensitize: http://www.Neuromonics.Com/?Page_id=36. ...Read more

9

9
I have mild pulsatile tinnitus. Taking a med with low risk of "ringing in ears". No difference so far on the pulsatile. Is the med safe to be taken?

I have mild pulsatile tinnitus. Taking a med with low risk of "ringing in ears". No difference so far on the pulsatile. Is the med safe to be taken?

Tinnitus: Pulsatile tinnitus is usually caused a blood traveling through an artery around or near the ear. Is the medicine you are taking suppose to stop the tinnitus? IF you are asking if it will cause more pulsatile tinnitus, it is hard to answer that without knowing what the medicine is you are taking. Different medications more apt to cause tinnitus than others. ...Read more

See 1 more doctor answer
10

10
Is trazodone a good med to help me sleep dealing with severe tinnitus sleep concentration etch problems or could you advise me of some that may help?

Is trazodone a good med to help me sleep dealing with severe tinnitus sleep concentration etch problems or could you advise me of some that may help?

It can help.: Trazadone is relatively safe. It can help you get to sleep without a lot of side effects. Will it suppress tinnitus is another story. Some say it does. It's worth a try ( under physician guidance ). ...Read more

Dr. William Culviner
661 doctors shared insights

Tinnitus (Definition)

Tinnitus is when a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more